CSpace

Browse/Search Results:  1-10 of 330 Help

Selected(0)Clear Items/Page:    Sort:
Periodic points and normal families concerning multiplicity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 3, 页码: 535-552
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
normality  iteration  periodic points  35D45  
Efficient projected gradient methods for cardinality constrained optimization 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 2, 页码: 245-268
Authors:  Xu, Fengmin;  Dai, Yuhong;  Zhao, Zhihu;  Xu, Zongben
Favorite  |  View/Download:4/0  |  Submit date:2019/04/02
sparse approximation  projected gradient method  global convergence  signal recovery  index tracking  
A mathematical aspect of Hohenberg-Kohn theorem 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 1, 页码: 63-68
Authors:  Zhou, Aihui
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
density functional theory  electronic structure  unique continuation principle  Hohenberg-Kohn theorem  
A new piecewise quadratic approximation approach for L-0 norm minimization problem 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 1, 页码: 185-204
Authors:  Li, Qian;  Bai, Yanqin;  Yu, Changjun;  Yuan, Ya-xiang
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
sparse optimization  non-convex approximation  iterative thresholding algorithm  
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157-2220
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:3/0  |  Submit date:2019/01/11
rational map  geometrically finite  hyperbolic  parabolic  
Semipositivity of generic ordinary fibration over a curve 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 10, 页码: 1749-1758
Authors:  Chen, Yifei;  Gu, Yi
Favorite  |  View/Download:8/0  |  Submit date:2018/11/16
semipositivity  fibrations  direct image sheaf  
Operator algebras associated with multiplicative convolutions of arithmetic functions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1665-1676
Authors:  Dong, Aiju;  Huang, Linzhe;  Xue, Boqing
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
natural numbers  arithmetic functions  C*-algebra  von Neumann algebra  differential operator  
Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1567-1588
Authors:  Ding, Zhaodong;  Shang, Zaijiu
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Hamiltonian systems  symplectic integrators  KAM theory  invariant tori  twist symplectic mappings  Russmann's non-degeneracy  
An embedded estimating equation for the additive risk model with biased-sampling data 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 8, 页码: 1495-1518
Authors:  Zhang, Feipeng;  Zhao, Xingqiu;  Zhou, Yong
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
additive risk model  biased-sampling data  missing covariates  estimating equation  model checking  
W-entropy formulas on super Ricci flows and Langevin deformation on Wasserstein space over Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 8, 页码: 1385-1406
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
W-entropy  Witten Laplacian  Langevin deformation  (K, m)-super Ricci flows